# SDR UIEA2016110500830

- Difficulty date: November 5, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,509 hours, 17,029 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734220
- Part serial: 112232
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU RELIABILITY COLD START, THREE ATTEMPTS UNSUCCESSFUL.  REMOVED AND REPLACED APU ECU IAW AMM 49-61-05, OPS CHECKED GOOD, NO FAULTS INDICATED.
